Journal Of The Econometric Society

An International Society for the Advancement of Economic
Theory in its Relation to Statistics and Mathematics

Edited by: Guido W. Imbens • Print ISSN: 0012-9682 • Online ISSN: 1468-0262

Econometrica: Jan, 1970, Volume 38, Issue 1

The Moment Matrix of the Two-Stage Least-Squares Estimator of Coefficients in Different Equations of a Complete System of Simultaneous Equations<39:TMMOTT>2.0.CO;2-1
p. 39-49

A. L. Nagar, Y. P. Gupta

In this article we analyze the moment matrix, to order 1/T^2(T being the number of observations), of the two-stage least-squares estimators of coefficients in two different equations which are part of a complete set of structural equations.

Log In To View Full Content